Stratification of real analytic mappings and images. (English) Zbl 0298.32003


32B20 Semi-analytic sets, subanalytic sets, and generalizations
32C05 Real-analytic manifolds, real-analytic spaces
Full Text: DOI EuDML


[1] Federer, H.: Geometric measure theory. Berlin-Heidelberg-New York: Springer 1969 · Zbl 0176.00801
[2] Giesecke, B.: Simpliziale Zerlegung abzählbarer analytischer Räume. Math. Z.83, 177-213 (1964) · Zbl 0123.39602 · doi:10.1007/BF01111199
[3] Hardt, R.: Slicing and intersection theory for chains associated with real analytic varieties. Acta Math.129, 57-136 (1972) · Zbl 0234.32005 · doi:10.1007/BF02392214
[4] Lojasiewicz, S.: Sur le problème de la division. Rozprawy Mathematyczne, No. 22, Warsaw, 1961
[5] Lojaseiwicz, S.: Triangulation of semi-analytic sets. Annali Sc. Norm. Sup. Pisa, 5.3,18, 449-474 (1964) · Zbl 0128.17101
[6] Lojasiewicz, S.: Ensembles semianalytiques. Cours Faculté des Sciences d’Orsay, I.H.E.S. Buressur-Yvette, 1965
[7] Lojasiewicz, S.: Une propriété topologique des sousensembles analytique reels. Editions du Centre National de la Recherche Scientifique [15, Quai Anatole-France, Paris] vol. 117, Les Equations aux Derivees Partielles pp. 87-89 (1962)
[8] Mather, J.: Stratifications and mappings. Harvard University notes, 1971 · Zbl 0211.56105
[9] Narashimhan, R.: Introduction to the theory of analytic spaces. New York: Springer 1966
[10] Seidenberg, A.: A new decision method for elementary algebra. Ann. of Math.60, 365-374 (1954) · Zbl 0056.01804 · doi:10.2307/1969640
[11] Thom, R.: Ensembles morphismes stratifiés. Bull. Amer. Math. Soc.75, 240-284 (1969) · Zbl 0197.20502 · doi:10.1090/S0002-9904-1969-12138-5
[12] Hironaka, H.: Subanalytic sets. Number Theory, Algebraic Geometry, and Commutative Algebra, in honor of Y. Akizuki, pp. 453-493. Tokyo: Kinokuniya Publications 1973
[13] Hironaka, H.: Subanalytic sets. Lectures notes of Istituto matematico ?Leonida Tonelli?, Pisa, 1973
[14] Herrera, M.: Integration on a semianalytic set. Bull. Soc. Math. France94, 141-180 (1966) · Zbl 0158.20601
[15] Herrera, M.: DeRham theorems on semianalytic sets. Bull. Amer. Math. Soc.73, 414-418 (1967) · Zbl 0152.40601 · doi:10.1090/S0002-9904-1967-11772-5
[16] Bloom, T., Herrera, M.: DeRham cohomology of an analytic space. Inventions math.7, 275-296 (1969) · Zbl 0175.37301 · doi:10.1007/BF01425536
[17] Hardt, R.: Homology theory for real semianalytic sets. to appear in Annali Sc. Norm. Sup. Pisa
[18] Hardt, R.: Topological properties of subanalytic sets. Preprint · Zbl 0303.32008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.